advertisement
Question
Posted by: Anon | 2012-05-10

Period

Hello, I took antibiotics for about seven days in a row, my period started on the 7 th day and then it stopped after the second day of my period, now I am experiencing spotting only no period, my period only lasted 2.5 days? Could the antibiotics cause this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are on the Pill, then antibiotics can interfere with the Pill and affect your period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-05-14

If you are on the Pill, then antibiotics can interfere with the Pill and affect your period.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement